Mirapex 6 mg patch

Med problems can't get enough or the right combo to stop the freezing . I had DBS implants April 10 2012, yes it is still being adjusted I live 2 1/2 hrs. from the clinic and just started using a 6 mg patch I m fairly sure this is working because I know without my Mirapex I don't walk, then I take 2 CR(Time released) Levadopa and 1 reg levadopa 4 x a day or more there are days I can't get enough Levedopa. The freezing spells have worsen to the point I had 4 yesterday and it has went to my arms and my legs seem to be good, still slow but they move.While I m trying not to be upset by this is is extremely frustrating, I do have a message center thru email with my clinic so far away and will wait to see what they suggest. I guess I am just so tired and wanted someone to talk with that dosen't look at me like they feel sorry for me. No one really understands like you folks what it is like to stumble around and be trapped in your own body. I will update when I hear from the clinic, my NP is on vacation don't we all wish we could have a vacaction from the PD?

5 Replies

oldestnewest
  • I hear you girl

  • no one seems to understand how disconected you feel in a room full of old friends

  • Udate this is day six with the patch and it is not good, the nurse said it has to be on for a while to get used ti it and let it settle in . WHY do people with parkinson have to contsantly wait for meds to work, I m still stumbling, my arms freeze and the last couple of days enter the dry heaves. Mery this is mirserable.

  • Kadie57, PLEASE make sure you are aware of any side effects of Mirapex, especially the compulsive behaviors. Gambling and other addictions, caused by Mirapex, have ruined lives. God Bless.

  • I have read this warnings and have been using the Mirapex 3mg pill once for afew months and have taken Mirapex 1 mg pills 3 x daily for 9 yrs and I haven't had a problem, but I do like to play Bingo once a week . Seems some of the warnings are odd if you don't buy lotto and don't drive to the casinos the person is in charge of their own problems to blame a med is odd. However I also know there are no pat answers with PD and meds. Thank you for writing and the warning I wll re evaluate the info.

You may also like...